Publikationen

 

 

Bachmann F, Erdmann R, Hartmann V, Becker-Wegerich P, Wiest L, Rzany B. Adverse reactions caused by consecutive injections of different fillers in the same facial region: risk assessment based on the results from the Injectable Filler Safety study. J Eur Acad Dermatol Venereol. 2011; 25: 902-12.

 

Bachmann F, Erdmann R, Hartmann V, Rzany B. Consecutively injected fillers in the same region do not pose an increased risk for adverse reactions. J Eur Acad Dermatol Venereol. 2011; 25: 737-8.

 

Bachmann F, Erdmann R, Hartmann V, Wiest L, Rzany B, The spectrum of adverse reactions after treatment with injectable fillers in the glabellar region: results from the Injectable Filler Safety Study, Dermatol Surg, 2009 Oct;35 Suppl 2:1629-34.

 

Roßner F, Roßner M, Kahl C, Rzany B. Klinisches Spektrum unerwünschter Reaktionen auf injizierbare Füllmaterialien: Fallberichte aus dem Berliner Register. Kosmetische Medizin 2006; 27: 4-8.

.

Roßner F, Roßner M, Hartmann V, Erdmann R, Wiest LG, Rzany B, Decrease of reported adverse events to injectable polylactic acid after recommending an increased dilution: eight year results from the Injectable Filler Safety-Study (IFS-Study), J Cosmet Dermatol, 2009 Mar;8(1):14-8.

 

Roßner M, Roßner F, Bachmann F, Wiest L, Rzany B, Risk of severe adverse reactions to an injectable filler based on a fixed combination of hydroxyethylmethacrylate and ethylmethacrylate with hyaluronic acid, Derm Surgery 2009 Feb;35 Suppl 1:367-74.

 

Rzany B, Bachmann F, Nast A. [Adverse reaction to fillers : Diagnosis and management]. Hautarzt. 2013 Mar;64(3):163-70.


Rzany B, Bachmann F, Nast A. [Injectable fillers: adverse reactions and their management]. Hautarzt. 2013 Feb;64(2):117-25; quiz 126-7.

 

Sperling B, Bachmann F, Hartmann V, Erdmann R, Wiest L, Rzany B. The current state of treatment of adverse reactions to injectable fillers. Dermatol Surg. 2010 Nov;36 Suppl 3:1895-904.

 

Zielke H, Wolber L, Wiest L, Rzany B. Risk profiles of different injectable fillers: results from the Injectable Filler Safety Study (IFS Study). Dermatol Surg. 2008; 34(3): 326-35; discussion 35.